E2 Supplementation

Hi @Robroy ,
My name is Bill and I believe that I may have a similar issue to you with regards to my T:E2 ratio. I have been on TRT for 2.5 years now and like you, I have tried every protocol imaginable and have yet to achieve symptom resolution, despite my numbers looking good on paper.

My estrogen is not low but I think it might be too low FOR ME. For example, when my total test was 1500, my E2 was at 40 and when I was at 976, E2 was at 27.

I will be starting HCG next week in the hopes it will increase my estrogen and hopefully lead to symptom resolution and if that doesn’t work, I am open to experimenting with estrogen as you have. (I am already taking DHEA and pregnenolone)

I have a question about what low E2 symptoms you had cause below are my main ones and I wanted to ask if you experienced the same?:

  1. Poor Sleep - This is by far my worst symptom and I believe if I can fix this then all my other issues will resolve themselves. I have trouble falling and staying asleep. No sleep supplement or medication has helped. I do not consume caffeine and I use a CPAP machine and still have problems.

  2. Low penile sensitivity - I have a libido but I just don’t feel the pleasurable sensations on my penis and my erections also lack firmness.

  3. Brain fog - My mind is just not as sharp as it used to be; it takes a lot of effort for me to concentrate on work or even watching a movie.

  4. Other symptoms - the usual low T symptoms; loss of strength,stamina,endurance in the gym.

I know that insomnia and brain fog are menopause symptoms in women so would it not make sense for men to have similar symptoms if we are deficient in estrogen?

Would love to get your feedback on my issue.

Regards,

Bill
P.S. Sorry for starting a new topic but I cannot figure out how to respond to your thread on this forum and apparently DM’s are not available so this is the only way I could reach you.

What is your current TRT protocol? Did you experience your above mentioned symptoms before starting TRT? How old are you? What does your diet look like?

Age: 38
Diet: Keto, I only eat two meals a day.
Current protocol: 160mg/week split into two injections. Will add 600iu/week of HCG next week split into three injections.

It’s hard to tell when the sleep issue started cause I had a job that required me to wake up at 3am, which I later learned is really bad for hormone health! I felt like shit all the time but I recall being able to fall asleep relatively fast.

I left that job over a year ago, now have full control over my time and that is when I noticed that I have trouble falling and staying asleep.

The penile sensitivity issue started when I was already on TRT; I’d say around six months into treatment.

The other symptoms started a lot earlier - When I was 33, I noticed that I was not getting stronger in the the gym anymore. I used to be able to lift heavier and heavier weights each week when I was in my 20’s but all of that changed when I hit 33.

Initially I thought it may have been a diet issue cause I was vegan at the time but I resumed eating animal products four years ago and I never experienced any improvements.

At 36 I experienced ED for the first time and that is what prompted me to start TRT. I’ve been through three clinics and countless protocols trying to figure out what’s wrong with me.

Sounds like me, ima get back to u later on mate

1 Like

We have a member with a similar story, started supplementing E2 and everything corrected itself and his libido and erectile strength fully resolved.

DHEA has the potential to increase estrogen in men.

This recently happened to me, several months after starting daily cialis which can have an anti-estrogen effect over long term usage, changing T:E2 ratios. I familiar with what low estrogen feels like as I’ve taken an E-blocker many times before crashing my estrogen.

My sleep had suffered as well.

It may not be hormonal at all, but might be other causes. Ferritin is often ignored and is important biomarker to check, especially for a guy on TRT, because TRT can utilize more of your iron stores and decrease ferritin.

I must supplement a lot of iron on TRT or ferritin plummets, this would cause all of your mentioned symptoms. So you see it could be countless other things.

Aiit man, a shortie:

You have the same symptoms I had, also my penis was DRY, IE the “gland” of the penis… dry.

Erections existed sometimes but were … “weak”, like theres no fucking force in the cock.

Shit pumps in gym. I also had dry skin and itchy scalp.

HCG never helped me. Sure it increase e2 but it ALSO AGAIN increase ANDROGENS which FUCKS UP THE RATIO

Try e2 pills, 2mg a day. Give it 4 weeks, within 2 weeks u will probably notice great differences.

For me:

LIBIDO STRONG LIBIDO
Cock is FULL OF BLOOD AGAIN, STRONG
No more weird dry skin.
ZERO itch in my scalp.
WAY More muscle pump, it feels like the testosterone is “finally working”. Its like freaking dbol or sum.

Sleep great

Mood great

Everythings great.

Give it a try, HCG never did shit for me. E2 pill = magic

I am already taking DHEA and my levels are at the top of the reference range. I have also crashed my ferritin in my early days and take an iron supplement ever since then and my levels are fine. I check everything when I run labs every ten weeks. I have taken cialis before but it doesn’t do anything for me so I discontinued its use. Thank you for the feedback.

Yes, I also have that DRY feeling in my penis!!! I think we are in the minority cause I have been on every TRT forum trying to find someone with a similar experience and you are the first guy I have found! Would you mind sharing your levels? How much total test and E2 for you to feel good?

I’m gonna email my doctor right now!!

Man i dont measure my shit.

Im on 350mg test and 2mg estradiol valerate, wont change it for now as i feel great. However i droppes the e2 pills a few days ago to see if i can do without them and so far so good.

Add 1mg a day of e2 to ur regimen i would recommend, as ur trt dose is not as high as my Cruise dose. Start there.

Ok, thanks for the feedback!

Do you know how many carbs you eat per day? Did you try upping the carbs (and calories) for a few weeks and see how you feel?
I know when I’m on a low carb diet the first thing that suffers is my sleep, my cortisol shoots up at night, I’m tired all the time and sex is the last thing I want.

Try eating normally for a few weeks, add in an extra meal or two, have a bag of chips before bed. Try taking it easy for a while if you’ve been very strict with yourself.

This is pretty normal. Strength is hardly linear after the novice phase ends.

1 Like

How do you feel taking dbol overall?

Great pump, VERY full, stronger by the day. More aggressive.
After 3-4 weeks more tried, hunger goes down, motivation goes down.

Some say this is because of “liver nonsense” - but I think thats, nonsense, as freaking paracetamol is more tóxic to the liver (difference is, ofcourse, people take dbol every day for weeks and weeks, something u dont do with paracetamol. Its not that bad.

I do believe its due to the fact all orals CRUSH CRUSH CRUSH my already very low shbg, which in turn creates for more androgen dominance (too much dht compared to estrogen) - which again start giving me some weird low e2 symptoms of dry cock, tiredness, just slow in my freaking head and low motivation.

Oh well, for the first couple weeks I love it.

But I am super weak right now. Had my strength hit a peak and I couldn’t get stronger, then that would be a different story. Weights that were a piece of cake for me to lift in my late twenties are now too much for me to handle. It’s a terrible feeling and I pray that my best days are still ahead of me!

Regarding diet, I only went Keto last May after doing blood work and I found out I was pre-diabetic. I wore a CGM for two weeks and I was shocked to see how sensitive my body is to carbs; even oats would spike my blood glucose to 180!

Before keto, I was doing low carb (50g/day) and before that I was still eating like a body builder - six meals a day with loads of carbs and it did not make any difference to my symptoms.

I have tried so many things and nothing has worked. That’s why I want to try supplementing with estrogen to see if it makes a difference.

I swear so many symptoms overlap not sure if it’s an over all problem with the shut down once you introduce foreign T.

I swear I just get so many of those symptoms at higher doses. Not sure if it’s what I said or too high E2… or too high Free T and or DHT???

Yeah man see this all lines up and makes sense with your response to external estradiol if you feel good off of dbol. For me, dbol makes me feel awful. Brain fog, lethargy, bloated, moody. Pumps get worse.

Well, we are all individually different and just have to go through trial and error to figure out what works for our bodies. I like to think I am getting closer as I have almost exhausted all my options.